# SDR SWIA200515491

- Difficulty date: August 9, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 8,110 hours, 6,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP BAY, INTERCOSTAL CLIP IS CRACKED, FS 625.00 STR 14L ITEM FOUND AT C-CHECK INSPECTION.    REPLACED CLIP IAW CRJ REO 601R-53-61-100 REV NC.
